# SDR 372PA0002

- Difficulty date: February 25, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 32,063 hours, 25,413 cycles
- System (JASC): 2213 · Flight Controller
- Part: Control Unit
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

V-NAV ON AUTOPILOT WILL NOT ENGAGE IN CLIMB.  EVENTUALLY WHEN IT DOES ENGAGE IT WILL DISCONNECT FOR NO APPARENT REASON.
